# SDR USAA2012050700003

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 40,899 hours, 16,568 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R132C
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 44,486 hours, 17,870 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID CABIN ODOR THROUGHOUT AIRCRAFT MOST NOTICABLE DURING APPROACH.  REMOVED AND REPLACED APU.  COMPLIED WITH ENVIRONMENTAL CONTROL SYSTEM PER 26L00021004.  NO ODORS NOTED.  SUP WILL SUBMIT ROOT CAUSE INFORMATION UPON RECEIPT OF TEAR DOWN REPORT FROM HONEYWELL.  APU WAS A CONFIRMED FAILURE PER VENDOR TEARDOWN REPORT.
